MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of ascys0017 showed no other similar product complaint(s) from this lot number.Device not yet received.
 
Event or Problem Description
It was reported via ms&s that there was a hair found inside powerloc max kit.Kit was opened, but not used on patient and reported no harm.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a hair found within the infusion set packaging was confirmed and the cause was supplier-related.The product returned for evaluation was one 19ga x 1¿ powerloc max safety infusion set.The sample was received in its original sealed packaging.A fiber was observed within the sealed package.Microscopic inspection of the sample confirmed the presence of a hair-like fiber within the sealed packaging.Hair-like material was observed within the returned infusion set packaging.The sealed state of the packaging indicated that the material was deposited during device packaging at the manufacturing site.The device is a supplied component and the supplier has been notified of this event.
 
Event or Problem Description

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 19G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8612124
Report Number3006260740-2019-01379
Device Sequence Number19332427
Product Code FPA
UDI-Device Identifier00801741047411
UDI-Public(01)00801741047411
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0141910
Device Lot NumberASCYS0017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2019
Event Location Hospital
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1